# SDR IPXA2023120601352

- Difficulty date: November 28, 2023
- Submitted: December 6, 2023
- Operation: Air carrier
- Aircraft: N610UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64256
- Aircraft time: 21,357 hours, 3,166 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Panel
- Part number: 65B0673148
- Part serial: NSN
- Condition: Damaged
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND DAMAGE ON PANEL 194CR REPLACED PANEL 194CR IAW. AMM 53-51-01 PB 401 REV. 43.
